MathSciNet Relay Station
MathSciNet bibliographic data
MR969320 (89m:57039) 57R85 (55N22 57S17)
Pergher, Pedro L. Q. Manifolds with $({\bf Z}\sb 2)\sp k$-action. Proc. Amer. Math. Soc. 106 (1989), no. 4, 1091–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement